Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the solvability of groups of central type


Author: Jay Yellen
Journal: Proc. Amer. Math. Soc. 52 (1975), 50-54
MSC: Primary 20D10
DOI: https://doi.org/10.1090/S0002-9939-1975-0374261-7
MathSciNet review: 0374261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a finite group with center $Z$8 and irreducible complex character $x$ so that $x{(1)^2} = [G:Z]$, If the $2$-Sylow subgroup of $G/Z$ has order 16 or less then $G$ is solvable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

Keywords: Finite group, irreducible complex character, solvable group, simple group
Article copyright: © Copyright 1975 American Mathematical Society